Can Maxalt (Rizatriptan) Make Tinnitus Worse, or Cause Pulsatile Tinnitus / Hyperacusis?

Discussion in 'Support' started by Foamearplugssuck, Jun 5, 2021.

    1. Foamearplugssuck
      Angry

      Foamearplugssuck Member

      Location:
      new dorp new york
      Tinnitus Since:
      05/26/19
      Cause of Tinnitus:
      Doing concert photography
      I have noise-induced tinnitus, and I recently got prescribed Maxalt (Rizatriptan) for vestibular migraines.

      I've read that same people have developed pulsatile tinnitus and hyperacusis from it, and since I want to pursue a career in music, I can't risk anything else that will make my tinnitus worse.

      If anyone has any experience with triptans/migraine meds, I'd really appreciate hearing about it!
       
    2. AUTHOR
      AUTHOR
      Foamearplugssuck
      Angry

      Foamearplugssuck Member

      Location:
      new dorp new york
      Tinnitus Since:
      05/26/19
      Cause of Tinnitus:
      Doing concert photography
      I've been dealing with pretty bad vestibular migraines for the past 8 months, and they've worsened after getting vaccinated. I really want to try medication for them, but all of the go-to drugs [Triptans, Topiramate, CGRP inhibitors, etc] seem to come with a permanent nasty spike as a side effect. I

      'm curious to know what treatments you guys are on that don't severely worsen your tinnitus because I'm kind of dying right now, and I need something that can make me stop feeling like I'm having a stroke all the time.
       
      • Like Like x 1

Share This Page